MathSciNet Relay Station
MathSciNet bibliographic data
MR1397422 14H30 (14E20 14H45)
Tokunaga, Hiro-o A remark on E. Artal-Bartolo's paper: "On Zariski pairs'' [J. Algebraic Geom. 3 (1994), no. 2, 223–247; MR1257321]. Kodai Math. J. 19 (1996), no. 2, 207–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement